Generalized Kählerian manifolds and transformation of generalized contact structures

Habib Bouzir, Gherici Beldjilali, Mohamed Belkhelfa, Aissa Wade

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

The aim of this paper is two-fold. First, new generalized Kähler manifolds are constructed starting from both classical almost contact metric and almost Kählerian manifolds. Second, the transformation construction on classical Riemannian manifolds is extended to the generalized geometry setting.

Original languageEnglish (US)
Pages (from-to)35-48
Number of pages14
JournalArchivum Mathematicum
Volume53
Issue number1
DOIs
StatePublished - Jan 1 2017

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Generalized Kählerian manifolds and transformation of generalized contact structures'. Together they form a unique fingerprint.

  • Cite this